# SDR USAA061338

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472986000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF FLOORBEAM AT FR 66 (FWD OF LT DOOR SILL) CORRODED.  ROUTED OUT CORROSION, INSTALLED FILLER PIECE PER SRM 53-41-14 FIG 201; CORR TASK JA-260-53500, DEFECT SIZE:  1 X 1 INCH.
